# SDR PLGA970210A

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357BE
- Make and model: Saab 340B
- Aircraft serial: 340B277
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Struts
- Condition: Reqd Service
- Location: Lt/Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4412 - ON CLIMB-OUT WHEN CREW PULLED CONDITION LEVERS BACK, THEY RECEIVED A CONFIGURATION WARNING ALONG WITH A TCAS AND OAT FAILURE.  CREW PUSHED CONDITION LEVERS FORWARD AND ALL FAILURE LIGHTS EXTINGUISHED.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND MLG STRUTS LOW ON SERVICE.  BOTH MAIN GEAR STRUTS WERE RESEALED AND SERVICED.  AIRCRAFT RETURNED TO SERVICE.  (X)
